Ghent University Academic Bibliography

Advanced

Generalized arithmetic operators and their relationship to t-norms in interval-valued fuzzy set theory

Glad Deschrijver (2009) FUZZY SETS AND SYSTEMS. 160(21). p.3080-3102
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Schweizer-Sklar t-norm, INTUITIONISTIC FUZZY, interval-valued fuzzy set, Łukasiewicz t-norm, product t-norm, Yager t-norm, Frank t-norm, arithmetic operators
journal title
FUZZY SETS AND SYSTEMS
Fuzzy Sets Syst.
volume
160
issue
21
pages
3080 - 3102
Web of Science type
Article
Web of Science id
000270348100004
JCR category
MATHEMATICS, APPLIED
JCR impact factor
2.138 (2009)
JCR rank
8/202 (2009)
JCR quartile
1 (2009)
ISSN
0165-0114
DOI
10.1016/j.fss.2009.05.002
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1257294
handle
http://hdl.handle.net/1854/LU-1257294
date created
2011-06-08 10:29:45
date last changed
2016-12-19 15:46:35
@article{1257294,
  author       = {Deschrijver, Glad},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  keyword      = {Schweizer-Sklar t-norm,INTUITIONISTIC FUZZY,interval-valued fuzzy set,\unmatched{0141}ukasiewicz t-norm,product t-norm,Yager t-norm,Frank t-norm,arithmetic operators},
  language     = {eng},
  number       = {21},
  pages        = {3080--3102},
  title        = {Generalized arithmetic operators and their relationship to t-norms in interval-valued fuzzy set theory},
  url          = {http://dx.doi.org/10.1016/j.fss.2009.05.002},
  volume       = {160},
  year         = {2009},
}

Chicago
Deschrijver, Glad. 2009. “Generalized Arithmetic Operators and Their Relationship to T-norms in Interval-valued Fuzzy Set Theory.” Fuzzy Sets and Systems 160 (21): 3080–3102.
APA
Deschrijver, Glad. (2009). Generalized arithmetic operators and their relationship to t-norms in interval-valued fuzzy set theory. FUZZY SETS AND SYSTEMS, 160(21), 3080–3102.
Vancouver
1.
Deschrijver G. Generalized arithmetic operators and their relationship to t-norms in interval-valued fuzzy set theory. FUZZY SETS AND SYSTEMS. 2009;160(21):3080–102.
MLA
Deschrijver, Glad. “Generalized Arithmetic Operators and Their Relationship to T-norms in Interval-valued Fuzzy Set Theory.” FUZZY SETS AND SYSTEMS 160.21 (2009): 3080–3102. Print.